On the K-groups of spherical varieties

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)
元の言語英語
ページ(範囲)73-81
ページ数9
ジャーナルOsaka Journal of Mathematics
35
発行部数1
出版物ステータス出版済み - 3 1 1998
外部発表Yes

Fingerprint

Spherical Varieties
K-group

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

On the K-groups of spherical varieties. / Takeda, Yuichiro.

:: Osaka Journal of Mathematics, 巻 35, 番号 1, 01.03.1998, p. 73-81.

研究成果: ジャーナルへの寄稿記事

@article{271f0ea4d29e4ea19a1179e8822d7a87,
title = "On the K-groups of spherical varieties",
author = "Yuichiro Takeda",
year = "1998",
month = "3",
day = "1",
language = "English",
volume = "35",
pages = "73--81",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "1",

}

TY - JOUR

T1 - On the K-groups of spherical varieties

AU - Takeda, Yuichiro

PY - 1998/3/1

Y1 - 1998/3/1

UR - http://www.scopus.com/inward/record.url?scp=0039986413&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039986413&partnerID=8YFLogxK

M3 - Article

VL - 35

SP - 73

EP - 81

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 1

ER -